# SDR CHQA20120131045

- Difficulty date: January 31, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N285SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145435
- Aircraft time: 26,695 hours, 21,713 cycles
- Engine: Allsn AE3007A
- Engine time: 18,254 hours, 18,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LOWER BEAM ON THE CARGO DOOR SURROUND STRUCTURE.  MAINTENANCE REPLACED THE LOWER BEAM ON THE CARGO DOOR SURROUND STRUCTURE IN ACCORDANCE WITH SRM 51-40-02.
